Pain Relief -> Buy Percocet (Endo/E712) Online
Generic name: Acetaminophen, Oxycodone hydrochloride
Brand names: Tylox, Roxicet, Endocet, Percocet
Percocet, a narcotic analgesic, is used to treat moderate to moderately severe pain. It contains two drugs—acetaminophen and oxycodone. Acetaminophen is used to reduce both pain and fever. Oxycodone, a narcotic analgesic, is used for its calming effect and for pain.
Take this medication by mouth with or without food as directed by your doctor. If you have nausea, you may take this drug with food. Consult your doctor or pharmacist about other ways to decrease nausea (such as taking antihistamines, lying down for 1 to 2 hours with as little head movement as possible). Follow your doctor's instructions exactly. Your doctor may instruct you to take this medication only as needed for shorter periods of pain (such as after surgery) or on a regular schedule for ongoing pain (such as cancer pain).
If you are taking this medication as needed, remember to take it as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well.
If you are using the liquid form of this medication, measure the dose carefully using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose.
The dosage is based on your medical condition, use of other pain medications, and response to treatment. Do not increase your dose without consulting your doctor or pharmacist.
Your doctor may also direct you to take long-acting narcotic medications or to use narcotic patches for ongoing pain. In that case, this medication might be used for sudden (breakthrough) pain only as needed. Also follow your doctor's or pharmacist's instructions for safely using non-narcotic pain relievers (such as acetaminophen, naproxen, ibuprofen). Ask your doctor or pharmacist if you have any questions.
If this medication has been used regularly for a long time or in high doses, withdrawal symptoms (such as runny nose, irritability, trouble sleeping, sweating, stomach cramps, diarrhea) may occur if you suddenly stop this medication. To prevent withdrawal reactions, your doctor may reduce your dose gradually. Consult your doctor or pharmacist for more details, and report any withdrawal reactions immediately.
When this medication is used for a long time, it may not work as well. Your doctor may need to increase your dose or change your medication. Talk with your doctor if this medication stops working well.
Along with its benefits, this medication may rarely cause abnormal drug-seeking behavior (addiction). This risk may be increased if you have abused alcohol or drugs in the past. Take this medication exactly as prescribed to lessen the risk of addiction.
This medication contains acetaminophen. Do not take more acetaminophen than recommended (see Side Effects section).
Tell your doctor if your pain persists or worsens.
Nausea, vomiting, constipation, dizziness, drowsiness, headache, increased sweating, dry mouth, lightheadedness, loss of appetite, or weakness may occur. Some of these side effects may decrease after you have been using this medication for a while. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
To reduce the risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.
To prevent constipation, maintain a diet adequate in fiber, drink plenty of water, and exercise. Consult your pharmacist for help in selecting a laxative (such as a stimulant type with stool softener).
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor immediately if any of these unlikely but serious side effects occur: slow/shallow breathing, fainting, slow/fast/irregular heartbeat, mental/mood changes (such as agitation, hallucinations, confusion), difficulty urinating, vision changes.
Tell your doctor immediately if any of these rare but very serious side effects occur: change in the amount of urine, seizures.
If you do not have liver problems, the adult maximum dose of acetaminophen is 4 grams per day (4000 milligrams). If you take more than the maximum daily amount, it may cause serious (possibly fatal) liver disease. Seek immediate medical attention if you have any of the following symptoms of liver damage: persistent nausea/vomiting, yellowing eyes/skin, dark urine, stomach/abdominal pain, extreme tiredness.
If you have liver problems, consult your doctor or pharmacist for a safe dosage of this medication.
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
Before taking this medication, tell your doctor or pharmacist if you are allergic to it; or to other narcotics (e.g., morphine, codeine); or to propylene glycol (in some liquid products); or if you have any other allergies.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: intestinal/bowel disorders (such as paralytic ileus, infectious diarrhea, colitis, blockage), liver disease, kidney disease, lung diseases (such as asthma, chronic obstructive pulmonary disease-COPD), breathing problems (such as slow/shallow breathing, sleep apnea), a certain spinal problem (kyphoscoliosis), certain heart problems (such as low blood pressure, irregular heartbeat), personal or family history of regular use/abuse of drugs/alcohol/other substances, brain disorders (such as seizures, head injury, tumor, increased intracranial pressure), underactive thyroid (hypothyroidism), difficulty urinating (for example, due to enlarged prostate or narrowed urethra), disease of the pancreas (such as pancreatitis), mental/mood disorders (such as toxic psychosis), gallbladder disease, adrenal gland problem (such as Addison's disease).
This drug may make you dizzy or drowsy. Do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely. Avoid alcoholic beverages.
Before having surgery, tell your doctor or dentist that you are using this medication.
This product contains acetaminophen. Acetaminophen may cause liver damage. Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage. Avoid alcohol. Ask your doctor or pharmacist for more information.
Liquid forms of this product may contain sugar and/or alcohol. Caution is advised if you have diabetes, alcohol dependence, or liver disease. Ask your doctor or pharmacist about using this product safely.
Older adults may be more sensitive to the side effects of this drug, especially slow/shallow breathing and drowsiness.
During pregnancy, this medication should be used only when clearly needed. Using it for long periods or in high doses near the expected delivery date is not recommended because of possible harm to the unborn baby. Discuss the risks and benefits with your doctor. Infants born to mothers who have used this medication for a long time may have withdrawal symptoms such as irritability, abnormal/persistent crying, vomiting, or diarrhea. Tell your doctor immediately if you notice any of these symptoms in your newborn.
This medication passes into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.
The effects of some drugs can change if you take other drugs or herbal products at the same time. This can increase your risk for serious side effects or may cause your medications not to work correctly. These drug interactions are possible, but do not always occur. Your doctor or pharmacist can often prevent or manage interactions by changing how you use your medications or by close monitoring.
To help your doctor or pharmacist give you the best care, be sure to tell your doctor or pharmacist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products) before starting treatment with this product. While using this product, do not start, stop, or change the dosage of any other medicines you are using without your doctor's approval.
Some of the products that may interact with this drug include: "blood thinners" (such as warfarin), cimetidine, certain medications for pain (opiate partial agonists such as butorphanol, nalbuphine, pentazocine), isoniazid, naltrexone.
The risk of serious side effects (such as slow/shallow breathing, severe drowsiness/dizziness) may be increased if this medication is taken with other products that also affect breathing or cause drowsiness. Therefore, tell your doctor or pharmacist if you are taking other products such as alcohol, anti-seizure drugs (such as phenobarbital), medicine for sleep or anxiety (such as alprazolam, diazepam, zolpidem), muscle relaxants, other narcotic pain relievers (such as codeine), and psychiatric medicines (such as thioridazine, risperidone, amitriptyline, trazodone). Your medications or doses of your medications may need to be changed.
Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.
Acetaminophen is an ingredient in many nonprescription products and in some combination prescription medications. Read the labels carefully before taking other pain relievers, fever reducers, or cold products to see if they also contain acetaminophen. Consult your pharmacist if you are uncertain if your other prescription or nonprescription products contain acetaminophen. (Also see adult maximum daily dose information in Side Effects section).
This medication may interfere with certain laboratory tests (including amylase and lipase levels), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.
This document does not contain all possible interactions. Keep a list of all the products you use. Share this list with your doctor and pharmacist to lessen your risk for serious medication problems.
If overdose is suspected, contact your poison control center or emergency room immediately. Canada residents can call a provincial poison control center. Symptoms of overdose may include vomiting, slow breathing, slow heartbeat, cold/clammy skin, unusual sweating, loss of consciousness, severe nausea, yellowing eyes or skin, dark urine, stomach pain, or extreme tiredness.
NOTES: Do not share this medication with others. It is against the law.
This medication has been prescribed for your current condition only. Do not use it later for another condition unless your doctor directs you to do so. A different medication may be necessary in that case.
If you take this medication regularly and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.
Store at room temperature away from light and moisture. See packaging for the exact temperature range. If you have any questions about storage, ask your pharmacist. Do not store in the bathroom. Keep all medicines away from children and pets.
Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company for more details about how to safely discard your product.